# SDR AALA006110

- Difficulty date: June 25, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 25
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO-CCI - EMERGENCY LIGHT AT ROW 25 IS OUT.  SECURED LOOSE CONNECTOR.  LIGHT AT 25 CHECKS OK.  (M)
